MathSciNet Relay Station
MathSciNet bibliographic data
MR2987797 34G10 (34D09 34D10)
Barreira, Luis; Chu, Jifeng; Valls, Claudia Robustness of nonuniform dichotomies with different growth rates. São Paulo J. Math. Sci. 5 (2011), no. 2, 203–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement